A problem on the thinnest spherical shell that contains given points
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1970), pp. 57-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1970_5_a8,
author = {\`E. A. Loginov},
title = {A~problem on the thinnest spherical shell that contains given points},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {57--61},
year = {1970},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1970_5_a8/}
}
È. A. Loginov. A problem on the thinnest spherical shell that contains given points. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1970), pp. 57-61. http://geodesic.mathdoc.fr/item/IVM_1970_5_a8/